Evely is allergic to Penicillin

February 2, 2011

For those of you who are curious about Evely’s allergic reaction and the rash is produced….here are some pictures. They aren’t pretty!

Keep this in mind if you ever see you or your kids with this after being on an antibiotic for a few days. Evely had pneumonia and had taken a strong dose of amoxycillin for 8 days before the rash broke out. Here is the progression of the rash so far. She is not contagious but is itchy and you can tell she doesn’t feel the best. The first two pictures are from the first day and the rest of from today.

Karen

Posts

11 responses to Evely is allergic to Penicillin

  1. Poor Baby, I had no idea. I hope it goes away quickly!!! How is Jaden doing. Did he get sick?

  2. OH MY WORD!!! Poor girl! I feel horrible for her, so I can’t imagine how she feels! I’ll be praying for her to heal quickly and won’t be too bothered by the rash (but how could you not be).

  3. Good grief that poor little girl. I’ve not seen a reaction like that before. What I have seen was a lot milder. Bless her heart.

  4. They said it can take a week or two to be completely gone. It could also turn purple….nice. I feel so bad for her every time I look at her little face.

  5. Looks familiar. I had a similar reaction to the same stuff when I was in high school. I feel her misery.

    • Tell her she still is a pretty girl. We will be praying for a quick recovery. Tell her we love her and hope to see her soon.

  6. Poor little thing, that looks awful. Hope she gets to feeling better soon!

  7. Laura Linn-Smith February 3, 2011 at 8:14 am

    Poor baby…I am and we learned the same way you did that Wesley is, too. Pushing the fluids is always helpful but I know you know that!

  8. Oh my that looks so uncomfortable!

    Poor thing!

  9. I’m doing good,though.

    Thought you’d like to know…

  10. Hi Karen,
    So sorry your little girl had to go through that. I had a reaction like that back when when Merri was in grade school (I think). Did they tell you that she should never have penicillin again? It could be very dangerous.
    Carol